# SDR 96UAL900707

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Computer
- Part number: 4030951901
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON ENGAGEMENT OF THE AILERON CHANNEL OF THE AUTOPILOT IN MODE (A), HARD UNCOMMANDED ROLL TO RIGHT OCCURS.  MODE (B) SAME BUT AT REDUCED RATE AND CORRECTS ITSELF.   REPLACED ROLL COMPUTER AND NR 1 DIRECTIONAL GYRO AND TESTED SYSTEM.
